# SDR CA040125001

- Difficulty date: January 22, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 14,516 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1213HBG310A
- Part serial: 3449
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) THE FAILURE OF PUMP WAS FOUND BY PILOT AFTER FLIGHT HYDRAULIC PUMP CHECK- PUMP FAILED THE TEST. TIME EXCEEDED 11 SECONDS. PUMP REMOVED, INSPECTED - NO DAMAGE FOUND FAILED INTERNALLY.
